×

Some projective contraction theorems. (English) Zbl 0365.14004


MSC:

14E15 Global theory and resolution of singularities (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] ARTIN, M.:Some numerical criteria for contractability of curves on algebraic surfaces. Amer. J. Math.84, 485-496 (1962) · Zbl 0105.14404
[2] B?DESCU, L.: Contractions rationelles des variétés algébriques. Ann. Sc. Norm. Sup. Pisa27, 743-768 (1973)
[3] ?: On certain isolated normal singularities. Nagoya Math. ’ J.61, 205-220 (1976) · Zbl 0312.14004
[4] ?, FIORENTINI, M.:Criteri di semifattorialità e di fattorialità per gli anelli locali con applicazioni geometriche. Ann. Mat. Pura Appl.103, 211-222 (1975) · Zbl 0304.13015
[5] GIESEKER, D.: Contrbutions to the theory of positive embeddings in algebraic geometry. Thesis, Harvard Univ. Cambridge (1969)
[6] GRIFFITHS, P. A.: The extension problem in complex analysis II: Embedding with positive normal bundle. Amer. J. Math.88, 366-446 (1966) · Zbl 0147.07502
[7] GROTHENDIECK, A., DIEUDONNÉ, J.:Éléments de Géométrie Algébrique. Publ. Math. IHES4,8,11 (1960, 1961, 1961)
[8] HARTSHORNE, R.: Ample Vector Bundles. Publ. Math. IHES29, 63-94 (1966) · Zbl 0173.49003
[9] ?: Ample Subvarieties of Algebraic Varieties. Lecture Notes in Mathematics156, Berlin-Heidelberg-New York, Springer 1970 · Zbl 0208.48901
[10] ?: Ample vector bundles on curves. Nagoya Math. J.43, 73-89 (1971) · Zbl 0205.25402
[11] HIRONAKA, H.: Resolution of singularlities of an algebraic variety over a field of characteristic zero:I. Ann. of Math.79., 109-203 (1964) · Zbl 0122.38603
[12] KODAIRA, K.: On Kähler varieties of restricted type. Ann. Math.60, 28-48 (1954) · Zbl 0057.14102
[13] LASCU, A. T.: Sous-variétés régulirement contractibles d’une variété algébrique. Ann. Sc. Norm. Sup. Pisa23, 675-696 (1969)
[14] MOI?EZON, B.: On n-dimensional compact complex varieties with n-algebraically independent meromorphic functions. A.M.S. Translations63, 51-177 (1967)
[15] NAGATA, M.: Existence theorem for nonprojective complete algebraic varieties. Illinois J. Math.2, 490-498 (1958) · Zbl 0081.37503
[16] NAKANO, S.: On the inverse of monoidal transformation. Publ. R.I.M.S., Kyoto Univ.6, 483-502 (1970-71) · Zbl 0234.32017
[17] ?AFAREVI?, I.R.: Lectures on Minimal Models and Birational Transformations of Two Dimensional Schemes. Tata Lecture Notes37, Bombay (1966)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.